# SDR 2006UALA02207

- Difficulty date: November 17, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 46,364 hours, 16,223 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Reads Low
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE LOW.  DOOR 2L SLIDE PRESS LOW.  REPLACED NR 2L SLIDE RAFT.
